Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21971
Topalov, P (2002). Commutative conservation laws for geodesic flows of metrics admitting projective symmetry. Mathematical Research Letters, 9(1):65-72.
We prove that the geodesic flow of a pseudo-Riemannian metric $g$ that admits a "nontrivial" projective symmetry $X$ is completely integrable. Nontriviality condition of the projective symmetry is expressed in the terms of the invariants of the pair forms $g$ and $L_Xg$, where $L_X$ denotes the Lie derivative with respect to the vector field $X$. The theorem we propose can be considered as a "commutative" analog of the Noether theorem.
9 downloads since deposited on 29 Nov 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||06 Jan 2014 09:49|
|Additional Information:||First published in [Mathematical Research Letters] in [9 (2002), no. 1], published by International Press. Copyright © 2002 Mathematical Research Letters. All rights reserved.|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page